# SDR GTIA2025041738859

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10921
- Aircraft time: 10,365 hours, 4,420 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH FLIGHT ATTENDENTS SMELLED ODER OF DIRTY SOCK IN ALL PARTS OF THE CABIN -REF TSM 05-50-00-810-831-A  PERFORMED OPS CHECK OF PACK1 AND PACK2. FOUND PACK 2 AS ODOR SOURCE. PERFORMED DECONTAMINATION PROCEDURE TO PACK 1 AS PERCAUTIONARY IAW AMM 21-00-00. REF LP 3585857-2 FOR PACK 2 DMI
